Stability Analysis of the Disease Free Equilibrium State of a Mathematical Model of Ebola Fever Disease Epidemic

Hits: 735
Select Volume / Issue:
Year:
2015
Type of Publication:
Article
Keywords:
Ebola Fever, Quarantine, Equilibrium State, Stability
Authors:
R. T Abah; N. I Akinwande; I. A. Enagi; F. A. Kuta; S. Abdulrahaman; S. A. Somma
Journal:
IJISM
Volume:
3
Number:
2
Pages:
118-123
Month:
March
Abstract:
Ebola fever has been a major cause of death in recent times. It has claimed thousands of lives in West Africa since 2014 till date. Very few mathematical models have been developed to study its transmission dynamics. In this paper the stability analysis of the disease free equilibrium state of a mathematical model of Ebola Fever disease epidemic were carried out.

About Us

Our Journals

IJECCE
International Journal of Electronics Communication and Computer Engineering
ISSN(Online): 2249 - 071X
ISSN (Print) : 2278 – 4209
www.ijecce.org
Submissions open
IJAIR
International Journal of Agriculture Innovations and Research (ISSN(Online) : 2319 – 1473)
www.ijair.org
Submissions open
IJISM
International Journal of Innovation in Science and Mathematics
ISSN : 2347 – 9051
www.ijism.org
Submissions open
IJEIR
International Journal of Engineering Innovations and Research
ISSN(Online) : 2277 – 5668
www.ijeir.org
Submissions are open.

IJAIM
International Journal of Artificial Intelligence and Mechatronics (ISSN(Online) : 2320 – 5121)
www.ijaim.org
Submissions open
IJRAS
International Journal of Research in Agricultural Sciences
www.ijras.org
Submissions open

Indexed By:

 width= width= width= width= width=